# SDR AALA20190109005

- Difficulty date: January 9, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug MD 83
- Aircraft serial: 53598
- Aircraft time: 55,576 hours, 27,912 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: DDK2766
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON TRAILING EDGE TO FUSELAGE ATTACH ANGLE CRACKED BETWEEN BS 1465 AND 1475,  STRINGER 18L.  REPAIRED THE ATTACH ANGLE IAW RD 54-20-00-1 AND SRM 54-20-00.
